# SDR SWAA117907

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 51,620 hours, 41,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 654654039
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND STUB BEAM ATTACHMENT CLIP CRACKED AT BS 639, LBL 45.5.  REPAIRED CLIP IAW EA.
